# SDR DL73K020827

- Difficulty date: July 18, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 51,805 hours, 40,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH OFF, AFT SEAT EMERGENCY LIGHTS STAY ON.  REPLACED BATTERY PACK, OPS NORMAL.
